A note on pseudo-CM representations and differential Galois groups


Katz, Nicholas M. ; Pink, Richard



URL: http://ub-madoc.bib.uni-mannheim.de/18161
Document Type: Article
Year of publication: 1987
The title of a journal, publication series: Duke mathematical journal
Page range: 57-65
Place of publication: Durham, NC
Publishing house: Duke Univ. Press
ISSN: 0012-7094
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item